# SDR HNAA0400151

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 23,658 hours, 22,341 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 1 Gcu
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

AT 10,000 FT MASTER WARNING ILLUMINATED ASSOCIATED W/LOSS OF CABIN PRESS, DOOR WARNING LTS W/ AUX INVERT AND RUDDER FULL PRESS C/L AFTER CAPT'S G/S, SIDE PANEL AND FLIGHT INST WENT OUT, CAPTS 800 PANEL BLANK, A/P FAILED.  NR 1 DC GEN C/L ILLUM SELF CORRECT.  REMOVED AND REPLACED STARTER GEN AND GCU FOR NR 1 ENG OPS CHECK GOOD.  THEN ON TAKEOFF ROLL AT V1 AUX INVERTER C/L ILLUMINATED ALONG WITH ALL EXTERIOR DOOR WARNING LTS CAPT FLT.  INST LIGHTS WENT DARK ALONG WITH CAPT 800 PANEL AND RNAV.  FOUND WIRE PULLING OUT OF PIN "LITTLE A" ON THE NR 1 DC GCU CONNECTOR.  REPINED WIRE ,OPS CHECK GOOD.
